# SDR R61A201808290907

- Difficulty date: August 29, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N427YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000402
- Aircraft time: 11,603 hours, 7,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17060257001
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - CORROSION WAS FOUND ON THE AFT WET AREA SPLICE LOCATED AT Y=10.748,  FRAME 90.   REMOVED AND INSTALLED A NEW DOUBLER IAW SRM 51-40-08
